# SDR SWIA201126810

- Difficulty date: July 13, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 33,271 hours, 46,147 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Extractor
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REDUCED POWER TO 50 PERCENT TORQUE AND IMMEDIATELY GOT SMOKE IN COCKPIT FROM PACKS.  (FLT 7795)  REPLACED WATER EXTRACTOR UNIT AND CLEANED 2.5/3.0 BLEED VALVE.  P/N 2340830-1-1, S/N ON 75-354, S/N OFF 73-295.
